A 29-year-old female asked:
Took advil for period cramps. now i have heartburn and im not sure if its the cramps or advil. what should i do?
1 doctor answer • 1 doctor weighed in
Dr. Ralph Bolinganswered
Obstetrics and Gynecology 41 years experience
Could be : gastric irritation from the advil. Taking less advil or only with food might help.
Created for people with ongoing healthcare needs but benefits everyone.
175 viewsAnswered >2 years ago
Last updated May 22, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.